# SDR AALA20100810TUL06

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- Aircraft time: 61,903 hours, 21,510 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING SLAT NUMBER 2 SKIN IS CRACKED OUT FROM FASTENERS AT TRACK CUTOUT.  STOP DRILLED HOLE AT END OF CRACK IN COVE SKIN PER AARD 57-43-00-4.  FABRICATED AND DRILLED REPAIR DOUBLER.  INSTALLED DOUBLER PER AARD 57-43-00-4.
